# SDR AU990771

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Propeller: Snsnch 74DM
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: 306000017
- Condition: Misrepaired
- Location: Fuel Pressure
- Component: 486439
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE TRANSDUCER FAULTY.  FOUND DURING INSPECTION IAW AD/INST/8.  SUBMITTER STATED INSPECTION OF THE TRANSDUCER REVEALED EVIDENCE OF PREVIOUS UNAUTHORIZED REPAIRS.
